The fair allocation of an indivisible good when monetary compensations are possible
Koichi Tadenuma and
Mathematical Social Sciences, 1993, vol. 25, issue 2, 117-132
References: Add references at CitEc
Citations: View citations in EconPapers (30) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:25:y:1993:i:2:p:117-132
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().